Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Positive sectional curvatures does not imply positive Gauss-Bonnet integrand


Author: Robert Geroch
Journal: Proc. Amer. Math. Soc. 54 (1976), 267-270
MathSciNet review: 0390961
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: An example is given, in dimension six, of a curvature tensor having positive sectional curvatures and negative Gauss-Bonnet integrand.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0390961-8
Article copyright: © Copyright 1976 American Mathematical Society